# SDR IPXA2025041152206

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 72,259 hours, 24,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587677
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N:143T5876-77 PANEL NO.231BFF (REPAIR) I.A.W AMM 53-01-06-400-801 REV.144 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL. I.A.W AMM 25-57-03-404-005, AMM 25-57-02-404-016, AMM 25-58-01-404-005, AMM 25-58-01-404-018 AND AMM 25-57-08-404-020 REV.144 RESTORED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
